# SDR HALA2019093000390

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 9,446 hours, 1,394 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Cut
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB: CAB PRES ECAM AND RED MASTER WARNING LIGHT APPEARED CLIMBING THROUGH FL380. CABIN ALTITUDE WAS 10000 AND CLIMBING WITH BOTH OUTFLOW VALVES CLOSED. DESCENDED TO 10000. // FOUND AFT CARGO DOOR SEAL HAD A CUT ON THE OUTSIDE. UPON PRESSURIZATION, REVEALED AIR LEAK. REMOVED & REPLACED AFT CARGO DOOR SEAL REF A330 AMM 52-32-18. WORK IN PROGRESS. PERFORMED PRESSURIZATION RETEST AND LEAKAGE RATE MEASUREMENT PER A330 AMM 05-53-00. NO LEAKS NOTED ON AFT CARGO DOOR SEAL. TEST PERFORMED THREE TIMES. ALL OK. LEAKAGE RATE ALL WITHIN LIMITS. ALSO OPENED AND CLOSED CARGO DOOR MULTIPLE TIMES BETWEEN EACH PRESSURIZATION TEST. NO DEFECTS NOTED. MC NOTIFIED. OK FOR SERVICE. ALSO PERFORMED CPC SYS TEST PER A330 AMM 21-31-00. TEST OK.
